# SDR YENA201703130178

- Difficulty date: March 13, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 66,885 hours, 25,055 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30664509
- Part serial: A9799
- Condition: Low Pressure
- Location: R1 Door Slide
- Part time: 44,440 hours, 15,450 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESSURE INDICATION AT RED MARK.  R & R THE R1 DOOR SLIDE IAW AMM 25-62-44.
